# SDR USAA2012082100005

- Difficulty date: August 1, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR47/51 TO FR64, Y765.  REPLACED SEAT TRACK BETWEEN FR47/51 TO FR64, Y765 IAW A319 51-72-11 & AIRBUS DRAWING D53476977.
